# SDR DALA2023041803069

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Universal
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 REF RH ENG DRAG FTG CLAMP -UP 757-INSP SECTION 02, CARD 5720- 01100-02B STEP 13, FASTENER #18 FOUND LOOSE NO DOT. CORRECTIVE ACTION: INSTALLED NEW FASTENER AT HOLE #18 IAW B757-200 SRM 51-40-02 AND EO#5720-01100-05B ERA 576632-14AD. (2717865)
